Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 244, NWS Springfield, MO

September 6, 20124 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 1:05 PM CDT for 4 counties in Missouri. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2012, 1:05 PM CDT (18:05 UTC)
Expired
Sep 6, 2012, 1:45 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, MO, Camden County, MO, Hickory County, MO, Morgan County, MO

What was reported inside it

TimeReportWhereRemark
Sep 6, 1:08 PM CDTTSTM WND DMG2 Se Warsaw, MOSEVERAL TREES REPORTED DOWN.
Sep 6, 1:08 PM CDTTSTM WND DMGLakeview Heights, MOSEVERAL LARGE LIMBS DOWN.
Sep 6, 1:15 PM CDTTSTM WND DMGClimax Springs, MOA FEW LARGE TREES AND NUMEROUS 4 INCH LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 12:28 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WUUS53 KSGF 061805
SVRSGF
MOC015-029-085-141-061845-
/O.NEW.KSGF.SV.W.0244.120906T1805Z-120906T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHERN HICKORY COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 145 PM CDT

* AT 100 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES WEST OF LINCOLN TO 19 MILES SOUTHWEST
  OF LAURIE...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...LAW ENFORCEMENT.  TREES WERE REPORTED DOWN WITHIN THE 
LAST FEW MINUTES IN WARSAW. 

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  COLE CAMP...LAURIE...LINCOLN...STOVER AND WARSAW.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE OF THE OZARKS AND TRUMAN LAKE...GET AWAY FROM THE 
WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE 
CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND 
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3810 9269 3800 9346 3851 9350 3851 9330
      3854 9329 3855 9321 3854 9308 3856 9307
      3857 9300
TIME...MOT...LOC 1804Z 252DEG 31KT 3839 9340 3805 9307

HAIL...<.75IN
WIND...60 MPH

$$

BOXELL
2 follow-up statements
564 
WWUS53 KSGF 061817
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT THU SEP 6 2012

MOC015-029-085-141-061845-
/O.CON.KSGF.SV.W.0244.000000T0000Z-120906T1845Z/
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-
117 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHEASTERN HICKORY...NORTHWESTERN CAMDEN AND BENTON
COUNTIES UNTIL 145 PM CDT...

AT 114 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM LINCOLN TO 12 MILES SOUTHWEST OF LAURIE...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.  TREES CONTINUE TO BE REPORTED DOWN NEAR 
WARSAW. 

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
COLE CAMP...LAURIE...LINCOLN...STOVER AND WARSAW.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

IF ON OR NEAR LAKE OF THE OZARKS AND TRUMAN LAKE...GET AWAY FROM THE 
WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE 
CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND 
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3810 9269 3802 9342 3851 9350 3851 9330
      3854 9329 3855 9321 3854 9308 3856 9307
      3857 9300
TIME...MOT...LOC 1816Z 252DEG 31KT 3842 9327 3808 9294

HAIL...<.75IN
WIND...60 MPH

$$

BOXELL
850 
WWUS53 KSGF 061835
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 PM CDT THU SEP 6 2012

MOC085-061844-
/O.CAN.KSGF.SV.W.0244.000000T0000Z-120906T1845Z/
HICKORY MO-
135 PM CDT THU SEP 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3810 9269 3807 9302 3819 9335 3851 9330
      3854 9329 3855 9321 3854 9308 3856 9307
      3857 9300
TIME...MOT...LOC 1834Z 252DEG 31KT 3847 9308 3813 9275

$$

MOC015-029-141-061845-
/O.CON.KSGF.SV.W.0244.000000T0000Z-120906T1845Z/
BENTON MO-CAMDEN MO-MORGAN MO-
135 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORGAN...NORTHWESTERN CAMDEN AND EASTERN BENTON COUNTIES UNTIL 145 PM
CDT...

AT 132 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES EAST OF COLE CAMP TO 7 MILES SOUTHEAST OF
LAURIE...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.  TREES AND POWER POLES HAVE BEEN REPORTED 
DOWN ACROSS BENTON COUNTY OVER THE LAST 30 MINUTES. 

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
COLE CAMP...LAURIE AND STOVER.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF ON OR NEAR LAKE OF THE OZARKS...GET AWAY FROM THE WATER AND MOVE 
TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING 
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE 
SHELTER NOW.

&&

LAT...LON 3810 9269 3807 9302 3819 9335 3851 9330
      3854 9329 3855 9321 3854 9308 3856 9307
      3857 9300
TIME...MOT...LOC 1834Z 252DEG 31KT 3847 9308 3813 9275

HAIL...<.75IN
WIND...60 MPH

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 12:09 PM CDT, 56 minutes earlier.

Area forecast discussion, Sep 6, 12:09 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT THU SEP 6 2012

.UPDATE...
/ISSUED 1045 AM CDT THU SEP 6 2012/

A CLUSTER OF THUNDERSTORMS CONTINUES TO TRACK FROM SOUTHEASTERN
KANSAS INTO FAR WEST CENTRAL MISSOURI LATE THIS MORNING AND HAS SHOWN
A GRADUAL INCREASE IN INTENSITY.

THIS CONVECTION WAS SUPPORTED BY A SUBTLE MID LEVEL SHORTWAVE AS
DEPICTED BY WATER VAPOR IMAGERY ACROSS SOUTH CENTRAL KANSAS AND
NORTH CENTRAL OKLAHOMA. IN ADDITION...THIS ACTIVITY WAS RIDING
EAST ALONG A WEAK BOUNDARY THAT STRETCHED FROM SOUTHEASTERN
KANSAS INTO THE NORTHERN OZARKS FROM NEAR NEVADA TO ROLLA. AN AXIS
OF HIGH 700 MB MOISTURE AND PRECIPITABLE WATER VALUES NEAR 1.8WERE
ALSO SUPERIMPOSED ALONG THIS BOUNDARY.

WITH THAT SAID...THE EXPECTATION IS FOR THIS CLUSTER OF STORMS TO
REMAIN IN TACT AND TRACK EASTWARD ACROSS CENTRAL MISSOURI OR
NORTHERN OZARKS INTO THE AFTERNOON HOURS. NEAR TERM MODELS SUGGEST
A SIMILAR SCENARIO. THE HIGHEST CHANCE FOR STORMS WILL EXTEND FROM
THE NEVADA AREA EAST TO THE LAKE OF THE OZARKS AND TRUMAN LAKE
REGIONS THEN TO ROLLA. ADDITIONAL STORMS COULD DEVELOP ALONG
RESULTING OUTFLOW BOUNDARIES.

STRONG TO SEVERE STORMS WILL BE POSSIBLE GIVEN MODERATE INSTABILITY
ON THE ORDER OF 2000-3000 J/KG BY THIS AFTERNOON. THETA-E
DIFFERENTIALS ON THE ORDER OF 25 TO 30 SUGGEST THE POTENTIAL FOR
STRONG IF NOT DAMAGING DOWN BURST WINDS. HAIL WILL BE POSSIBLE IN
THE STRONGER UPDRAFTS BUT HAIL SIZE SHOULD BE INHIBITED BY HIGH
FREEZING LEVELS.

THE CHANCE OF THUNDERSTORMS WILL BE INCREASED ACROSS CENTRAL
MISSOURI AND PORTIONS OF SOUTHERN MISSOURI HEADING INTO THIS
AFTERNOON.

FOSTER

&&

.DISCUSSION...

MAIN FOCUS WILL BE WITH CONVECTIVE PRECIPITATION CHANCES AND
SEVERE STORM POSSIBILITIES BOTH TODAY AND AGAIN ON FRIDAY.

CURRENTLY...WEAK FRONTAL BOUNDARY STRETCHES FROM SOUTHEAST KANSAS
INTO CENTRAL MISSOURI. SOME SCATTERED CONVECTION HAS DEVELOPED
OVER SOUTH CENTRAL KANSAS IN THE VICINITY OF THIS FRONT AND SOME
UPPER LEVEL ENERGY.

FRONT IS EXPECTED TO SLOWLY DRIFT SOUTH AND DIMINISH OVER THE
OZARKS THIS AFTERNOON WITH SOME UPPER LEVEL ENERGY MOVING INTO THE
AREA FROM THE WEST. AFTERNOON ML CAPES OF 1500-2500 J/KG WITH WEAK
TO NO INHIBITION SHOULD YIELD A FEW STORMS DURING THE AFTERNOON
ACROSS THE AREA. HAVE THE BEST OPPORTUNITY OVER SOUTHERN MISSOURI
INTO SOUTHEAST KANSAS DURING THE AFTERNOON. SOME OF THE ACTIVITY
CURRENTLY OVER NEAR ICT MAY MAKE IT INTO SOUTHEAST KANSAS AND FAR
WESTERN MISSOURI DURING THE MORNING.

BY TONIGHT...A STRONG UPPER LEVEL WAVE WILL BEGIN TO DROP
SOUTHEAST ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY
REGIONS AND WILL SEND A STRONG SURFACE FRONT SOUTHEAST INTO
CENTRAL KANSAS AND NORTHERN MISSOURI BY 12Z FRI. CONVECTION IS
EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MAY PUSH INTO THE
NORTHWESTERN PORTION OF THE CWA BY FRIDAY MORNING.

THE BETTER CHANCE OF THUNDERSTORMS WILL BE FRIDAY INTO FRIDAY
EVENING AS THE STRONG FRONT/UPPER LEVEL TROUGH SWING THROUGH.
SEVERITY WILL LIKELY DEPEND UPON HOW MUCH SURFACE HEATING CAN
OCCUR AHEAD OF THE FRONT FRIDAY. EARLIER PRECIPITATION AND CLOUD
COVER COULD LIMIT AFTERNOON INSTABILITY ALTHOUGH MODELS STILL
SUGGESTING AROUND 1500-2000 J/KG OF CAPE WITH SUFFICIENT 0-6KM
WIND SHEAR FOR A SEVERE RISK. MAIN RISK WILL LIKELY BE WITH
DAMAGING STRAIGHT LINE WINDS AS A LINE OF STORMS IS EXPECTED TO
DEVELOP ALONG AND AHEAD OF THE FRONT. LARGE HAIL WOULD ALSO BE
POSSIBLE IF A DECENT AMOUNT OF CAPE CAN BE REALIZED.

THIS SHOULD BE A FAIRLY PROGRESSIVE SYSTEM AND SHOULD CLEAR THE
PRECIPITATION OUT OF THE AREA BY 12Z SAT. A MUCH COOLER AND DRIER
AIR MASS WILL MOVE IN BEHIND THE CONVECTION AND FRONT AND LINGER
THROUGH THE WEEKEND.

BY TUESDAY OF NEXT WEEK...UPPER TROUGH WILL SHIFT EAST AND BE
REPLACED WITH AN UPPER LEVEL RIDGE OVER THE CENTRAL U.S. AND A
RETURN TO WARMER TEMPERATURES OVER THE REGION.

LINDENBERG

&&

.AVIATION...
/ISSUED 1200 PM CDT THU SEP 6 2012/

VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS TODAY. HOWEVER PILOTS
WILL HAVE TO CLOSELY MONITOR THE DEVELOPMENT OF THUNDERSTORMS THIS
AFTERNOON. WHILE THE BULK OF THE STORMS ARE EXPECTED REMAIN NORTH
OF THE TERMINALS...ISOLATED STORMS MAY DEVELOP IN THE TERMINAL
VICINITIES. IN ADDITION...OUTFLOW BOUNDARIES FROM THE STORMS MAY
RESULT IN TEMPORAL CHANGES IN WIND SPEED AND DIRECTION.

THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE LATER
TONIGHT INTO FRIDAY AHEAD OF AN APPROACHING FRONT. THIS ACTIVITY
WILL BRING THE POTENTIAL FOR MVFR CONDITIONS. WINDS WILL SHIFT TO
THE NORTHWEST LATER IN THE DAY FRIDAY AS THE COLD FRONT MOVES
ACROSS THE REGION.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 6, 11:03 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT THU SEP 6 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071615-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1103 AM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

DISCUSSION...

  A CLUSTER OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL
  TRACK EAST ACROSS CENTRAL AND PORTIONS SOUTHERN MISSOURI INTO
  THIS AFTERNOON. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE
  POSSIBLE ACROSS THE OUTLOOK AREA.

  THE GREATEST RISK FOR THUNDERSTORMS AND ACCOMPANYING SEVERE
  WEATHER WILL OCCUR FROM THE NEVADA AREA EAST TO THE LAKE OF THE
  OZARKS AND TRUMAN LAKE REGION THEN TO THE ROLLA AREA.

  SOME STORMS MAY BECOME SEVERE WITH A LIMITED RISK FOR DAMAGING
  WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS.

  AFTERNOON HEAT INDEX VALUES WILL REACH THE MID 90S TO AROUND
  102 TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR ON FRIDAY. THE
  RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY DEPENDING ON THE
  AMOUNT OF INSTABILITY THAT DEVELOPS. THE MAIN SEVERE WEATHER
  RISK WOULD BE WITH DAMAGING STRAIGHT LINE WIND. IF ENOUGH
  INSTABILITY CAN DEVELOP...THEN LARGE HAIL WOULD ALSO BE
  POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 6, 12:13 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     TSTM WND DMG     EL DORADO SPRINGS       37.88N 94.02W
09/06/2012                   CEDAR              MO   PUBLIC

            SEVERAL TREES WERE REPORTED DOWN IN THE CITY. POWER WAS
            REPORTED OUT.

&&

HATCH
Local storm report, Sep 6, 12:39 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     TSTM WND DMG     4 W HUMANSVILLE         37.79N 93.65W
09/06/2012                   CEDAR              MO   PUBLIC

            LARGE LIMBS WERE REPORTED DOWN AND A CEDAR TREE WAS
            UPROOTED AT THE CIRCLE OF HOPE GIRLS RANCH.

&&

HATCH
Special weather statement, Sep 6, 12:40 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT THU SEP 6 2012

MOZ079-080-090-061815-
GREENE MO-POLK MO-DALLAS MO-
1240 PM CDT THU SEP 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENE...SOUTHEASTERN
POLK AND SOUTHWESTERN DALLAS COUNTIES UNTIL 115 PM CDT...

AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
DEVELOPING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
MORRISVILLE TO 4 MILES SOUTHWEST OF ASH GROVE...MOVING EAST AT 30
MPH. AN OUTFLOW BOUNDARY AHEAD OF THESE STORMS WILL PRODUCE 30 TO 35
MPH WINDS AS IT MOVES THROUGH...WITH UP TO 50 MPH WINDS EXPECTED IN
THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...BOIS D'ARC...BRIGHTON...CAVE
SPRINGS...EBENEZER...EUDORA...FAIR GROVE...GLIDEWELL...MORRISVILLE...
NORTHWESTERN SPRINGFIELD...OLIVE...PLEASANT HOPE...SACVILLE...WALNUT
GROVE AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 71 AND 80 WILL ALSO BE IMPACTED BY
THESE STORMS.

PEOPLE IN NORTHERN GREENE...SOUTHEASTERN POLK AND SOUTHWESTERN DALLAS
COUNTIES...INCLUDING MORRISVILLE...ASH GROVE...WALNUT GROVE...
WILLARD...PLEASANT HOPE...SPRINGFIELD AND FAIR GROVE...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3724 9361 3728 9361 3728 9362 3739 9362
      3751 9352 3751 9295 3748 9298 3748 9307
      3740 9308 3720 9330
TIME...MOT...LOC 1739Z 270DEG 25KT 3751 9340 3727 9362

BOXELL
Local storm report, Sep 6, 12:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HAIL             1 S HUMANSVILLE         37.78N 93.58W
09/06/2012  E0.50 INCH       POLK               MO   PUBLIC

            DIME HAIL REPORTED SOUTH OF TOWN ON HIGHWAY 13.

&&

LDOOLEY
Local storm report, Sep 6, 12:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     MORRISVILLE             37.48N 93.43W
09/06/2012                   POLK               MO   PUBLIC

            NUMEROUS TREES WERE REPORTED DOWN AND SIDING WAS ALSO
            PEELED OF A HOME.

&&

HATCH
Local storm report, Sep 6, 1:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
104 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     WARSAW                  38.24N 93.38W
09/06/2012                   BENTON             MO   LAW ENFORCEMENT

            SEVERAL TREES WERE REPORTED DOWN IN TOWN. POWER LINES
            WERE ALSO REPORTED DOWN ONE MILE SOUHTWEST OF TOWN.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 10:43 AM CDTSpecial Weather StatementSGFVernon47 min
Sep 6, 11:21 AM CDTSpecial Weather StatementSGFBarton, Cedar, St. Clair, Vernon39 min
Sep 6, 11:45 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair45 min
Sep 6, 12:14 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk61 min
Sep 6, 12:40 PM CDTSpecial Weather StatementSGFGreene35 min
Sep 6, 12:51 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk39 min
Sep 6, 1:07 PM CDTSevere Thunderstorm WarningSGFDallas23 min
Sep 6, 1:24 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright51 min
Sep 6, 1:32 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
Sep 6, 1:57 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski48 min
Sep 6, 2:08 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Morgan, Phelps67 min
Sep 6, 2:09 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright51 min
Sep 6, 2:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
Sep 6, 2:49 PM CDTSevere Thunderstorm WarningSGFPhelps, Texas41 min
Sep 6, 3:11 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps13 min
Sep 6, 3:16 PM CDTSevere Thunderstorm WarningSGFDent44 min
Sep 6, 3:30 PM CDTSevere Thunderstorm WarningSGFDent, Phelps15 min
Sep 6, 3:31 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas37 min
Sep 6, 3:57 PM CDTSevere Thunderstorm WarningSGFShannon33 min
Sep 6, 3:57 PM CDTSevere Thunderstorm WarningSGFStone, Taney48 min
Sep 6, 4:20 PM CDTSevere Thunderstorm WarningSGFStone, Taney40 min
Sep 6, 4:46 PM CDTSevere Thunderstorm WarningSGFTaney44 min
Sep 6, 4:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney34 min
Sep 6, 5:04 PM CDTSpecial Weather StatementSGFMcDonald26 min
Sep 6, 6:00 PM CDTSpecial Weather StatementSGFBarry30 min
Sep 6, 6:06 PM CDTSevere Thunderstorm WarningSGFBarry24 min
Sep 6, 6:28 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence16 min
Sep 6, 6:30 PM CDTSpecial Weather StatementSGFHowell45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.